MAUDE Adverse Event Report: InspireMD Ltd. CGuard Prime Carotid Stent System

InspireMD Ltd. CGuard Prime Carotid Stent System
Model Number CND1040
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during a trans ulnar access case, the physician experienced a non-deployment using the cguard prime carotid stent system 135cm.The physician attempted to use a secondary cguard prime carotid stent system 135cm using the trans femoral approach, however the issue persisted.A competitor stent was used to complete the procedure successfully with no reported patient harm.The system was able to be deployed outside of the patients body.
 
Additional Manufacturer Narrative
See additional manufacturer report #s for secondary device used during the same procedure: 3031658894-2026-00060 and uf/importer report # 3032814119-2025-00015.This mdr is being submitted retrospectively as part of capa-us-002-26, identified during a retrospective review conducted under the capa.See related importer report # 3032814119-2025-00016.Device investigation: the device was not returned to inspiremd for investigation, however, production records review confirmed the device met all manufacturing specifications, with no malfunction or nonconformance identified.The procedure was completed using a competitor stent, and no patient harm or adverse clinical outcome was reported.An investigation was initiated to identify the underlying failure mode(s) associated with delivery system deployment complications which may result in high resistance or inability to deploy the stent.Inspiremd's recall (recall no.Z-2330-2026), initiated on may 1, 2026, identified a delivery system issue in the cguard® prime carotid stent system.However, this event occurred prior to the initiation of the recall activities.Capa-027-25 has been initiated to further evaluate similar field-reported performance issues, and complaint trending activities remain ongoing.

Brand Name
CGuard Prime Carotid Stent System
Common Device Name
Carotid Stent System
Manufacturer (Section D)
InspireMD Ltd.
4 menorat hamaor street
tel aviv, isr 67448 32
IS  6744832
Manufacturer (Section G)
InspireMD LLC
4 menorat hamaor street
tel aviv, isr 67448 32
IS   6744832
Manufacturer Contact
magaly boardman
4 menorat hamaor street
tel aviv, isr 67448-32
IS   6744832
MDR Report Key50148447
Report Number3031658894-2026-00059
Device Sequence Number13439005
Product Code NIM
UDI-Device Identifier07290120281981
UDI-Public(01)07290120281981(11)241117(17)260228
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P240029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberCND1040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2330-2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale